Having Phenibut Withdrawal?

Having Phenibut Withdrawal? Find the Symptoms

Phenibut is not that known to the wider public, but it is a product that is well known in Eastern Europe, and has slowly started sneaking in to the West as well. It was developed in the Soviet Union, or more precisely in Saint Petersburg (known at the time as Leningrad), as a treatment for insomnia, anxiety, and PTSD. However, after seeing what Phenibut is capable of, it was really quickly started to be used as a treatment for depression, and as a preoperative and postoperative anesthetic, and also as an anti-stuttering agent. Today, it is being used in Eastern Europe as means to fight alcoholism, anxiety, and stress. However, these aren’t the reasons why Phenibut has become so popular in the West as well; Phenibut has an amazing ability to increase the user’s cognitive abilities. That is why it is considered to be a nootropic.

How does it come to withdrawal?

Now, due to the fact that Phenibut is amazingly effective when it comes to its usage as a nootropic, people start taking it. But the down side to it is the fact that its tolerance onset is extremely fast, and it becomes necessary for the user to start increase the dosages to achieve the same result. It does the job: it increases cognitive abilities, it helps people focus and concentrate, but there is a price to pay and it includes severe withdrawal symptoms. And in order to help you understand it better, we’ve decided to list the symptoms to you and tell you a little something about them.

The symptoms

Most of the symptoms exhibited by the Phenibut withdrawal include some common aspect, like insomnia, anxiety, poor sleep or rapid heartbeat. But, things can go much worse than that. The first on the list of such symptoms is agitation. Agitation is a frequent occurrence during the first weeks of Phenibut withdrawal. During that time, you just can’t seem to relax no matter what you do, and you won’t seem to be able stand still or be calm for a longer period of time. However, this could also be a positive thing, since you could use that extra energy you’ve got stored in your body for exercising. It will help you get into shape and get rid of the energy sufficiency.
Then, there’s anxiety, something that the product was made to cure, but instead can cause. This is one of the most reported Phenibut withdrawal symptoms, and there is a good chance that it’s going to happen to you. This can happen on extreme levels, and especially to all the users that have been taking extremely high dosages of Phenibut. Due to the fact that it takes some time for the brain to restore normal functions after you stop taking Phenibut, you’ll start feeling anxiety as a result of that.
The loss of appetite is another symptom of Phenibut withdrawal, and it happens because the withdrawal has spiked the hormones that produce anxiety and stress; and this in turn leads to the loss of appetite. Some people speculate that this loss of appetite occurs because of the levels of dopamine in our brain. Either way, the loss of appetite is a withdrawal symptom, but you could use it to your benefit, just like you can with exercising.
Even though Phenibut increases the cognitive abilities, withdrawing from this drug could lead to a cognitive deficiency. You won’t be able to focus and will witness the creation of brain fog. This probably happens due to the imbalance in the neurotransmission.
Depression is another symptom of Phenibut withdrawal that can be treated by the drug while the drug is being taken. This happens because of the change in the GABA levels or the dopamine levels in our system, and if the user hasn’t been prone to depression before taking Phenibut, it should be counted as a withdrawal symptom.
Dizziness and fatigue occur due to disruption in the vestibular process. They could last for several days, but after that they shouldn’t occur too frequently. The energy will return to you after that, but it could be difficult during that time to take part in your work, school, private life, etc.
Heart palpitations and rapid heart work occur in rare instances, but are still considered to by the withdrawal symptoms. If such a thing happens, the person ought to see a doctor immediately! Heart is a really important organ, and any change in its work should be reported.